On integral inequalities related to the weighted and the extended Chebyshev functionals involving different fractional operators


Celik B., GÜRBÜZ M. Ç. , Ozdemir M. E. , SET E.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2020, no.1, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2020 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1186/s13660-020-02512-8
  • Journal Name: JOURNAL OF INEQUALITIES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: Chebyshev&#8217, s functional, Fractional integral operators
  • Bursa Uludag University Affiliated: Yes

Abstract

The role of fractional integral operators can be found as one of the best ways to generalize classical inequalities. In this paper, we use different fractional integral operators to produce some inequalities for the weighted and the extended Chebyshev functionals. The results are more general than the available classical results in the literature.